The Lambrechts–Stanley Model of Configuration Spaces - Archive ouverte HAL Access content directly
Journal Articles Inventiones Mathematicae Year : 2019

The Lambrechts–Stanley Model of Configuration Spaces

Abstract

We prove the validity over $\mathbb{R}$ of a commutative differential graded algebra model of configuration spaces for simply connected closed smooth manifolds, answering a conjecture of Lambrechts--Stanley. We get as a result that the real homotopy type of such configuration spaces only depends on the real homotopy type of the manifold. We moreover prove, if the dimension of the manifold is at least $4$, that our model is compatible with the action of the Fulton--MacPherson operad (weakly equivalent to the little disks operad) when the manifold is framed. We use this more precise result to get a complex computing factorization homology of framed manifolds. Our proofs use the same ideas as Kontsevich's proof of the formality of the little disks operads.
Fichier principal
Vignette du fichier
ls-model.pdf (963.59 Ko) Télécharger le fichier
Origin : Publication funded by an institution
Loading...

Dates and versions

hal-01438861 , version 1 (18-01-2017)
hal-01438861 , version 2 (23-11-2018)
hal-01438861 , version 3 (04-04-2019)

Identifiers

Cite

Najib Idrissi. The Lambrechts–Stanley Model of Configuration Spaces. Inventiones Mathematicae, 2019, 216 (1), pp.1-68. ⟨10.1007/s00222-018-0842-9⟩. ⟨hal-01438861v3⟩
285 View
122 Download

Altmetric

Share

Gmail Facebook X LinkedIn More